logo AFST
Algebraic points of abelian functions in two variables
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 4 (1982) no. 2, pp. 153-163.
@article{AFST_1982_5_4_2_153_0,
     author = {Alex Bijlsma},
     title = {Algebraic points of abelian functions in two variables},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {153--163},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 4},
     number = {2},
     year = {1982},
     doi = {10.5802/afst.578},
     zbl = {0486.10024},
     mrnumber = {687548},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.578/}
}
TY  - JOUR
TI  - Algebraic points of abelian functions in two variables
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1982
DA  - 1982///
SP  - 153
EP  - 163
VL  - Ser. 5, 4
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.578/
UR  - https://zbmath.org/?q=an%3A0486.10024
UR  - https://www.ams.org/mathscinet-getitem?mr=687548
UR  - https://doi.org/10.5802/afst.578
DO  - 10.5802/afst.578
LA  - en
ID  - AFST_1982_5_4_2_153_0
ER  - 
%0 Journal Article
%T Algebraic points of abelian functions in two variables
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1982
%P 153-163
%V Ser. 5, 4
%N 2
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.578
%R 10.5802/afst.578
%G en
%F AFST_1982_5_4_2_153_0
Alex Bijlsma. Algebraic points of abelian functions in two variables. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 4 (1982) no. 2, pp. 153-163. doi : 10.5802/afst.578. https://afst.centre-mersenne.org/articles/10.5802/afst.578/

[1] A. Bijlsma. «An elliptic analogue of the Franklin-Schneider theorem». Ann. Fac. Sci. Toulouse (5) 2 (1980), 101-116. | Numdam | MR: 595193 | Zbl: 0447.10034

[2] W.D. Brownawell & D.W. Masser. «Multiplicity estimates for analytic functions». II. Duke Math. J. 47 (1980), 273-295. | Zbl: 0461.10027

[3] Y.Z. Flicker. «Transcendence theory over local fields». Ph. D. Thesis, Cambridge, (1978).

[4] H. Grauert & K. Fritzsche. «Several complex variables». Springer-Verlag, New-York, (1976). | Zbl: 0381.32001

[5] S. Lang. «Introduction to transcendental numbers». Addison-Wesley Publ. Co., Reading (Mass.), (1966). | MR: 214547 | Zbl: 0144.04101

[6] S. Lang. «Diophantine approximation on abelian varieties with complex multiplication». Adv. Math. 17 (1975), 281-336. | Zbl: 0306.14019

[7] D.W. Masser. «On the periods of abelian functions in two variables». Mathematika 22 (1975), 97-107. | MR: 399000 | Zbl: 0318.14010

[8] M. Mignotte & M. Waldschmidt. «Linear forms in two logarithms and Schneider's method». Math. Ann. 231 (1978), 241-267. | Zbl: 0349.10029

[9] D. Mumford. «Algebraic geometry, I. Complex projective varieties». Springer-Verlag, Berlin, (1976). | MR: 453732 | Zbl: 0356.14002

[10] H.P.F. Swinnerton-Dyer. «Analytic theory of abelian varieties». London Math. Soc. Lecture note Series 14. Cambridge University Press, (1974). | MR: 366934 | Zbl: 0299.14021

[11] M. Waldschmidt. «Nombres transcendants». Lecture Notes in Math. 402. Springer-Verlag, Berlin, (1974). | MR: 360483 | Zbl: 0302.10030

[12] M. Waldschmidt. «Nombres transcendants et groupes algébriques». Astérisque, 69-70 (1979). | MR: 570648 | Zbl: 0428.10017

Cited by Sources: